# SDR AALA20070105

- Difficulty date: January 16, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 087022260
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT SEAT 32G INOPERATIVE.  REPLACED HARNESS FOR EMERGENCY LIGHT AT SEAT 32G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
